# SDR ASAA0310675

- Difficulty date: December 22, 2003
- Submitted: February 26, 2004
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Part number: 90100721
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JNU - DURING OPERATION OF L1 DOOR, DOOR WAS FOUND TO BE DIFFICULT TO OPEN.  REPLACED THE L1 DOOR SNUBBER AND LUBED ACCESS POINTS, THEN DOOR OPERATED NORMALLY.  (M)
